BOUND AND GROUND STATES OF A SPIN-BOSON MODEL WITH AT MOST ONE PHOTON: NON-INTEGER LATTICE CASE

Nigora Nasirova

Abstract


A non-integer lattice model of radiative decay (so-called spin-boson model) of a two level atom and at most one photon is considered. The number and location of the eigenvalues (bound and ground states) of this model are studied.


Full Text:

PDF

References


A. I. Mogilner. Hamiltonians in solid state physics as multiparticle discrete Schrödinger operators: problems and results. Advances in Sov. Math., 5 (1991), 139-194.

K. O. Friedrichs. Perturbation of spectra in Hilbert space. Amer. Math. Soc. Providence, Rhole Island, 1965.

V. A. Malishev, R. A. Minlos. Linear infinite-particle operators. Translations of Mathematical Monographs. 143, AMS, Providence, RI, 1995.

R. A. Minlos, H. Spohn. The three-body problem in radioactive decay: the case of one atom and at most two photons. Topics in Statistical and Theoretical Physics. Amer. Math. Soc. Transl., Ser. 2, 177, AMS, Providence, RI, 1996, 159-193.

M. Hübner, H. Spohn. Spectral properties of the spin-boson Hamiltonian. Ann. Inst. Henri Poincaré, 62:3 (1995), 289-323.

H. Spohn. Ground states of the spin-boson Hamiltonian. Comm. Math. Phys., 123 (1989), 277-304.

Yu. Zhukov, R. Minlos. Spectrum and scattering in a "spin-boson" model with not more than three photons. Theor. Math. Phys., 103:1 (1995), 398-411.

M.Muminov, H.Neidhardt, T.Rasulov. On the spectrum of the lattice spin-boson Hamiltonian for any coupling: 1D case. Journal of Mathematical Physics, 56 (2015), 053507.

T.H.Rasulov. On the finiteness of the discrete spectrum of a 3x3 operator matrix. Methods of Functional Analysis and Topology, 22:1 (2016), 48-61.

T.Kh.Rasulov. Branches of the essential spectrum of the lattice spin-boson model with at most two photons. Theoretical and Mathematical Physics, 186:2 (2016), 251-267.

M.Muminov, H.Neidhardt, T.Rasulov. On the spectrum of the lattice spin-boson Hamiltonian for any coupling: 1D case. Journal of Mathematical Physics, 56 (2015), 053507.

M.I.Muminov, T.H.Rasulov. On the eigenvalues of a 2x2 block operator matrix. Opuscula Mathematica. 35:3 (2015), 369-393.

M.I.Muminov, T.Kh.Rasulov. An eigenvalue multiplicity formula for the Schur complement of a 3x3 block operator matrix. Siberian Math. J., 56:4 (2015), P. 878-895.


Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

CC BY-SA

Free Web Counter